# SDR UPS07450035

- Difficulty date: June 2, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 DOOR FWD FRAME AT BS 800 RT SIDE FOUND CRACKED AT NR 5 AND NR 6 FAST HOLE BELOW STR 16 BOTH HOLE CRACKED AT STRAP WITH LENGTH 0.040" RUNNING AFTWARD.  BS 800 RT SIDE FRAME FWD INNER CHORD AND STRAP REPAIRED AT BTN STR 15T TO STR 18R AREA AS PER RS R53-21-35812.  POST REPAIR INSPECTION ARE REQUIRED AS PER RS R53-21-35812.  WORKING DETAIL REFER NRC50958 AND REFER UPS EO B747-5310-27072.
